# SDR QXEA2011082500732

- Difficulty date: August 23, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 697-714
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK 16 HAS CORROSION AND SCRATCHES STA X697-714.  REMOVED CORROSION AND MEASURED, FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK 16 IAW SRM 51-42-05-02-01. MATCH DRILLED, TREATED AND PRIMED NEW SEAT TRACK IAW SRM 51-40-07-02-01, 51-21-10-02-01 AND 51-25-10-02-01. INSTALLED NEW SEAT TRACK NR16 IAW SRM 51-42-05-02-01.
